# SDR N6WA2012100701

- Difficulty date: October 7, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 20,931 hours, 14,656 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT MASTER CAUTION, ANTI-ICE MASTER CAUTION.  APPLIED DC4 ON MT165 IN THE RIGHT WING SUPPLY BLEED AIR LEAK DETECTION LOOPS IAW AMM 36-21-07.  PERFORMED OPS CHECK OF BLEED AIR DETECTION LOOP IAW AMM 36-21-00.
